Items where Author is "Malceski, Samoil"

Group by: Item Type | No Grouping
Number of items: 4.

Article

Anevska, Katerina and Lukarevski, Martin and Malceski, Samoil (2017) Some new fixed point theorems in 2-Banach spaces. Matematicki bilten, 41 (2). pp. 46-53.

Lukarevski, Martin and Malceski, Samoil (2016) Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces. Математички билтен, 40 (3). pp. 13-22. ISSN 0351-336X

Conference or Workshop Item

Lukarevski, Martin and Malceski, Samoil (2016) Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces. In: VI Congress of Mathematicians of Macedonia. (In Press)

Thesis

Malceski, Samoil (2016) Строго конвексни 2-нормирани простори. Masters thesis, University of Goce Delcev Stip.

This list was generated on Thu Jun 17 22:56:27 2021 CEST.